# SDR 2008UALA02002

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 47,035 hours, 8,722 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT MISSING FROM ARMREST AT SEAT 1F.  SUPPLEMENTAL DATA UPDATE REPLACED BROKEN EEL LIGHT WITH NEW ASSY.
